# SDR SIMA200502801

- Difficulty date: January 24, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 11,566 hours, 10,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR CENTER SILL PREVIOUS REPAIR WAS FOUND CORRODED.  REMOVED EXISTING SERVICE DOOR SILL AND INSTALLED NEW SILL SRM. (SW21200503066) (K)
